Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Used flucort skin lotion. Started getting pimples and red rashes. Proper treatment?

Hello doc,i ve used flucort skin lotion regulerly on my face more than 2yrs. now i ve stopped it since 10 months.. my problem is i am getting pimples & red rashesh & any tablets like azithromycin or other antibiotic creams like clindamycin not working for gets worse when i use any allopathy creams or tablet...what treatment is best for me? .... can it be cure?.... plz help!!
Asked On : Wed, 12 Dec 2012
Answers:  2 Views:  1168
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Long term use of flucort lotion and its abrupt withdrawal has led to acneiform eruptions over your face that is basically your pimples are flucort induced. Use a mild cleanser to clean your face and follow it up with a water based moisturiser. You have mentioned that your skin gets worse on using allopathic treatment, kindly elaborate the same. Might be you are using the topical creams and gels in excessive amount and that is irritating your skin. Use small amount of clindamycin gel over acne lesions in morning and adapalene gel in night. Do not rub these gels over face and apply in judicious amount. Consult a dermatologist so that proper evaluation of your skin can be done to suggest further treatment. Take care.
Answered: Wed, 12 Dec 2012
I find this answer helpful
General & Family Physician Dr. R.V.Sirisha Rani's  Response
steroid creams should not be used with out a doctors advice.what you are facing is the sideeffects of injudicious use of steroids which will weaken the skin.atleast now you consult a qualified dermatologist and get examined and treated accordingly.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor